Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Experiencing head cold, nosebleed and spit out blood after filler injected under eyes. Connected to H63D hemochromatosis?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
About 4months ago I have a filler put in under my eyes for dark circles, the first time she injected it, I felt a strange sensation in my left side. Best way to describe it would be a mild electrical shock. Then about 2 weeks later, I had a head cold or sinusitis (not sure) and while driving home I suddenly got a horrible nosebleed. I also spit out clumps of blood.. Just recently I had the filler again and once again (about 2 weeks later, I felt like my sinuses were draining and then I got another horrible nosebleed with clumps. I have never had a nosebleed before and I am 58 years do! Just wondering if this has anything to do with the filler, or does it go along with H63D hemochromatosis? I am presently being tested for this (brother has it) but my liver biopsy is not scheduled until mid XXXXXXX I'm just wondering if the nosebleeds are connected to either one? Thank you.
Posted Fri, 21 Jun 2013 in General Health
Answered by Dr. Basheer Ahamed 2 hours later

Welcome to XXXXXXX

Filler implanted under the eye for dark circles may produce mild bruising in about 20% of the patients.

If the skin is sensitive than mild tenderness, itching and discomfort may be there. In addition, these can be managed easily.

However, nasal bleed that too in both the times and the amount of blood quite heavy is mostly unlikely and unheard off.

Hemochromatosis is mostly asymptomatic in 75% of the patients.
Nasal bleeding is not the presenting symptom.

In my view, there should be other underlying cause for nasal bleeding.

Hope the answer is helpful. Pleased to answer any queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor